# SDR USAA2012091100012

- Difficulty date: August 16, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6517684133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON DOUBLER UNDER L1 DOOR STOP CUTOUT AT BS 303.9, BETWEEN S16L TO S17L.  REPLACED DOUBLER UNDER L1 DOOR STOP CUTOUT AT BS 303.9, BETWEEN S16L TO S17L IAW B737-400 SRM 51-40-02-0G, FIGURE 2 AND FIGURE 12.
